Volume 4, Number 2 (2005)  

View This Issue in Alternative Language Export Journal XML Articles RSS
XML Persian Abstract The Local Limit Theorem: A Historical Perspective
P. 73-86
Abstract (4506 Views)   |   Full-Text (PDF) (2054 Downloads)  

XML Persian Abstract Estimation Based on an Appropriate Choice of Loss Function
P. 87-95
Abstract (4963 Views)   |   Full-Text (PDF) (1670 Downloads)  

XML Persian Abstract Wavelet Based Estimation of the Derivatives of a Density for m-Dependent Random Variables
P. 97-105
Abstract (3975 Views)   |   Full-Text (PDF) (1434 Downloads)  

XML Persian Abstract A Note on the Strong Law of Large Numbers
P. 107-111
Abstract (4906 Views)   |   Full-Text (PDF) (1555 Downloads)  

XML Persian Abstract Bayesian Estimation for the Pareto Income Distribution under Asymmetric LINEX Loss Function
P. 113-133
Abstract (6057 Views)   |   Full-Text (PDF) (2497 Downloads)  


Export as: HTML | XML | RSS

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb